Bulletin of the American Mathematical Society

Review: Leonard Eugene Dickson, Introduction to the Theory of Algebraic Equations

G. A. Miller

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 10, Number 8 (1904), 411.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183417926

Citation

Miller, G. A. Review: Leonard Eugene Dickson, Introduction to the Theory of Algebraic Equations. Bull. Amer. Math. Soc. 10 (1904), no. 8, 411. https://projecteuclid.org/euclid.bams/1183417926


Export citation